Alert archive / Texas / River Flood Warnings in 2010
River Flood Warning 21, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at Jul 1, 2010, 9:05 PM CDT for Brazoria County, Fort Bend County, Wharton County, Texas. It took effect at Jul 2, 2010, 4:16 PM CDT. It was in force for 31 min.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2010, 9:05 PM CDT (02:05 UTC)
- In effect from
- Jul 2, 2010, 4:16 PM CDT
- Expired
- Jul 2, 2010, 4:47 PM CDT
- In force
- 31 min
- Issued by
- NWS Houston/Galveston, TX
- Flood severity
- Minor
Counties Brazoria County, TX, Fort Bend County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 73 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Bernard River near Boling (BOLT2).
- Action stage
- 14 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08117500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
616 WGUS44 KHGX 020205 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 905 PM CDT THU JUL 1 2010 ...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND WHARTON COUNTIES SUSTAINED HEAVY RAINFALL OVER THE REGION HAS CAUSED A RAPID RISE IN THE RIVER LEVEL FOR THE SAN BERNARD RIVER NEAR BOLING. FOR SAN BERNARD RIVER AT BOLING, MAJOR FLOODING IS FORECASTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THESE STREAMS SHOULD KEEP ALERT TO RISING WATER AND TAKE ALL PRECAUTIONS TO PROTECT THEIR PROPERTY. DO NOT DRIVE OR WALK INTO FLOODED AREAS THE DEPTH AND WATER VELOCITY COULD BE TOO GREAT FOR YOU TO CROSS SAFELY. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD BE REMOVED FROM THE FLOOD PLAIN IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && TXC039-157-481-021405- /O.NEW.KHGX.FL.W.0021.100702T2116Z-100703T2300Z/ /BOLT2.1.ER.100702T2116Z.100703T0000Z.100703T1100Z.NO/ 905 PM CDT THU JUL 1 2010 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE SAN BERNARD RIVER NEAR BOLING. * FROM FRIDAY AFTERNOON TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 0815 PM THURSDAY THE STAGE WAS 12.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE A RAPID RISE TO ABOVE BANKFULL TONIGHT AND WILL CONTINUE RISING TO NEAR FLOOD STAGE ON FRIDAY. * AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM GAGE. MINOR BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY THREATENS LOWLYING AREAS. $$
1 follow-up statement
084
WGUS84 KHGX 022147
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
447 PM CDT FRI JUL 2 2010
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD RIVER NEAR SWEENY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC039-157-481-022217-
/O.CAN.KHGX.FL.W.0021.000000T0000Z-100703T2300Z/
/BOLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
447 PM CDT FRI JUL 2 2010
THE FLOOD WARNING IS CANCELLED FOR
THE SAN BERNARD RIVER NEAR BOLING
* AT 4 PM FRIDAY THE STAGE WAS 14.6 FEET
* FLOOD STAGE IS 18.0 FEET
* FORECAST...THE RIVER IS EXPECTED TO CREST BELOW FLOOD STAGE.
&&
FLOOD OBSERVED FORECAST 7 PM
LOCATION STAGE STAGE DAY TIME SAT SUN MON TUE
SAN BERNARD RIVER
BOLING 18 14.6 FRI 4 PM 14.8 17.8 13.6 9.1
$$
TXC039-032147-
/O.EXT.KHGX.FL.W.0019.000000T0000Z-100704T2233Z/
/SWYT2.3.ER.100701T2042Z.100703T0600Z.100704T1033Z.NR/
447 PM CDT FRI JUL 2 2010
THE FLOOD WARNING CONTINUES FOR
THE SAN BERNARD RIVER NEAR SWEENY
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 40 PM FRIDAY THE STAGE WAS 23.0 FEET
* MAJOR FLOODING IS OCCURRING AND NEAR RECORD FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 24 FEET AFTER
MIDNIGHT THIS IS ABOVE THE RECORD STAGE OF 23.9 FEET RECORDED AT THIS SITE IN
OCTOBER 1998.
&&
FLOOD OBSERVED FORECAST 7 PM
LOCATION STAGE STAGE DAY TIME SAT SUN MON TUE
SAN BERNARD RIVER
SWEENY 16 23.0 FRI 4 PM 23.5 20.6 12.7 12.1
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Jul 1, 8:53 PM CDT, 12 minutes earlier.
Area forecast discussion, Jul 1, 8:53 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
853 PM CDT THU JUL 1 2010
.DISCUSSION...
CURRENT FCST REASONING DESCRIBED BY THE DAY SHIFTS DISCUSSION
BELOW IS STILL VALID. WILL ISSUE A MINOR UPDATE TO TEMPORARILY
REDUCE POPS FOR THE NEXT 3-6 HOURS NORTH OF I-10 BUT EXPECT
GRADUAL INCREASING COVERAGE AGAIN TOWARD MORNING. PSEUDO COASTAL
TROF THAT HAD A KINK INTO WESTERN BRAZORIA COUNTY FOCUSED 8-11
INCH RAINFALL THERE HAS SINCE BECOME "FLATTENED". GFS SEEMS TO
HAVE A DECENT HANDLE ON THE CURRENT SITUATION. IT SHOWS THE
BOUNDARY AGAIN BECOMING MUCH BETTER DEFINED OVERNIGHT AND SLOWLY
BRINGS IT BACK INLAND LATE TONIGHT AND ON FRI. WITH THE HIGH PW
AIRMASS IN PLACE ALONG WITH A SFC BOUNDARY AND GOOD CONVERGENCE...SEE
NO REASON IT WON'T FLARE BACK UP. POTENTIAL IS THERE FOR THE
LOCALIZED 8-12" RAINS SIMILAR TO TODAY. UNFORTUNATELY SKILL AT
EXACTLY WHERE JUST ISN'T THERE WITH THE MESOSCALE FEATURES THAT
WILL DRIVE IT BEYOND 6+ HOURS. FLASH FLOOD WATCH IS IN THE
APPROPRIATE PLACE...AT LEAST OVERNIGHT...AS AREAS SOUTH OF I-10
SAW THE MOST SIGNIFICANT RAIN. WILL LET IT RIDE BUT EXTEND IT TO
NOON FRI...THEN LET THE MIDNIGHT CREW ADJUST FURTHER INLAND IF IT
APPEARS NECESSARY. 47
&&
.PREV DISCUSSION... /ISSUED 627 PM CDT THU JUL 1 2010/
AVIATION...
AREAL COVERAGE AND INTENSITY OF CONVECTION ACROSS SOUTHERN HALF OF
CWFA HAS BEEN DECREASING THE PAST HOUR WITH NO STRONG CONVECTIVE BANDS
MOVING ACROSS OR TOWARDS UPPER TX COASTAL WATERS. COLDEST CLOUD
TOPS AS PER IR LOOP NOW OVER SW ZONES OVER MATAGORDA/JACKSON
COUNTIES AND SOUTHWESTWARD. THIS APPEARS TO BE SHIFTING MORE TO
THE SW. WE SHALL CONTINUE WITH TEMPO FOR CONVECTION FOR NEXT TWO
HOURS AND LEAVE VCNTY FOR REMAINDER OF FORECAST PERIOD. PATCHY
MVFR FOG AND OCCASIONAL LIGHT RAIN SHOULD PREVAIL LATER TONIGHT.
DUE TO VERY HIGH PWATS ACROSS REGION CONVECTION EXPECTED TO
CONTINUE TONIGHT. GFS AND TO A LESSER EXTENT NAM12 INDICATE
POSSIBLE CONVECTION FLARING UP OVER COASTAL REGION TOWARDS
MORNING. 37
PREV DISCUSSION... /ISSUED 315 PM CDT THU JUL 1 2010/
.HEAVY RAIN EVENT POSSIBLE THROUGH FRIDAY NIGHT...
DISCUSSION...
A COMPLEX WEATHER PATTERN IS EVOLVING OVER SOUTHEAST TEXAS. DEEP
TROPICAL MOISTURE CONTINUES TO BE DRAWN INTO THE REGION. PARTS OF
THE REGION RECEIVED 6 TO 8 INCHES OF RAIN SO FAR TODAY. AT 19Z...A
WEAK SURFACE BOUNDARY WAS LOCATED ALONG A LCH TO BPT TO HOU TO
PSX LINE. THE BOUNDARY WILL GRADUALLY MOVE INLAND TONIGHT AND WILL
SERVE AS A FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. WITH PW
VALUES IN EXCESS OF 2.6 INCHES...MOISTURE AVAILABILITY IS NO
PROBLEM. DETERMINING WHERE MESO BOUNDARIES SET UP IS GOING TO BE
THE HEADACHE. GFS IS MORE AGGRESSIVE THAN THE NAM WITH MOISTURE
AND INSTABILITY. 4 KM WRF PROVIDES A BREAK IN THE PRECIP THIS
EVENING WITH ADDITIONAL HEAVY PRECIP ON FRIDAY. THE ECMWF HAS A
BROAD AREA OF RAIN BUT DOES NOT SHOW THE SURFACE BOUNDARY AS A
FOCUS. AN UPPER LEVEL RIDGE WHICH HELPED STEER ALEX INTO MEXICO
WILL SHIFT EAST OVERNIGHT AND ALLOW THE MOISTURE AXIS WHICH HAS
BEEN ORIENTED EAST-WEST TO PIVOT TO THE NORTH AND BECOME
ORIENTED NORTHWEST TO SOUTHEAST ALONG THE I-45/HWY 290 CORRIDOR.
FEEL BEST CHANCES FOR RAIN WILL OCCUR ALONG THIS AXIS LATE TONIGHT
INTO FRIDAY. AS FOR AMOUNTS...BEST GUESS IS AN ADDITIONAL 3 TO 5
INCHES OF RAIN WITH SOME ISOLATED 6 TO 8 INCH RAINFALL AMOUNTS.
AGREE WITH HPC'S QPFERD DISCUSSION. HAVE LEANED HEAVILY TOWARD THE
SREF MEAN MAX PRECIP FIELD FOR GUIDANCE ON THIS HEAVY RAIN EVENT.
THIS FLOOD WATCH MAY NEED TO BE EXPANDED INTO THE NORTHWEST ZONES
LATER THIS EVENING IF HEAVY RAIN BEGINS OVER THAT PART OF
SOUTHEAST TEXAS. THUS FAR...THE NW ZONES HAVE NOT RECEIVED MUCH IN
THE WAY OF HEAVY RAIN SO WILL HOLD THEM OUT OF THE WATCH FOR NOW.
DEEP MOISTURE WILL GRADUALLY LOWER OVER THE WEEKEND BUT WILL
REMAIN SUFFICIENT TO TRIGGER DIURNAL SHOWERS AND STORMS WITH
HEATING. DON'T THINK SAT-MON WILL BE A WASH-OUT BUT OUTDOOR
ACTIVITIES COULD BE INTERRUPTED BY A SHOWER. SLIGHTLY LOWER
HEIGHTS AND A CONTINUED TAP OF DEEP MOISTURE WILL KEEP RAIN
CHANCES IN THE FORECAST THROUGH MUCH OF NEXT WEEK. 43
MARINE...
SLIGHTLY WEAKENING EASTERLIES OF BETWEEN 15-20G25KT WILL PERSIST
THROUGH EARLY FRIDAY. NEAR SHORE SEA HEIGHTS OF BETWEEN 6 TO 8 FEET
WITH 5 SECOND PERIODS...AND 9 TO 11 FOOT OFFSHORE SEAS WITH 7 SECOND
PERIODS...WILL OCCUR THROUGH FRIDAY MORNING. THE BAY AND 0-20 NM
NEAR SHORE SCA WILL BE IN EFFECT UNTIL 7 AM CDT FRIDAY...THEN A SCEC
OUT FOR THESE WATERS THROUGH FRIDAY. DUE TO THE SLOW NATURE OF
SUBSIDING FAR OFFSHORE SWELL...THE 20-60 NM OFFSHORE SCA WILL
CONTINUE THROUGH SATURDAY MORNING. EXPECT A SIGNIFICANT DECREASE IN
WIND TOMORROW INTO THE HOLIDAY WEEKEND...GULF AVERAGE SEA STATE WILL
BE AROUND 3 TO 4 FEET ON THE FOURTH OF JULY UNDER LIGHT E-SE BREEZES.
THE COASTAL FLOOD WARNING CONTINUES THROUGH EARLY FRIDAY MORNING.
GULF-FACING AND WESTERN GALVESTON BAY SHORES WILL EXPERIENCE AROUND
3 FOOT HIGH TIDE WATER LEVELS (REFERENCED TO MLLW). WHILE INTERIOR
BAY/INLET LOCALES EXPERIENCE NEAR 2 FOOT HIGH TIDE WATER LEVELS.
PLEASE REFER TO THE CFWHGX PRODUCT FOR SPECIFIC WATER LEVELS AND
TIDE TIMES THROUGH FRIDAY. THE NORMAL TIDE PRODUCT WILL RESUME ONCE
THE COASTAL FLOOD WARNING EXPIRES. 31
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 76 87 78 89 78 / 60 70 40 40 20
HOUSTON (IAH) 78 87 78 89 78 / 60 80 40 40 20
GALVESTON (GLS) 82 85 82 85 82 / 70 80 40 40 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...COASTAL FLOOD WARNING UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING
ZONES: BRAZORIA...CHAMBERS...GALVESTON...HARRIS...JACKSON...
MATAGORDA.
FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING ZONES:
AUSTIN...BRAZORIA...CHAMBERS...COLORADO...FORT BEND...
GALVESTON...HARRIS...JACKSON...MATAGORDA...WALLER...WHARTON.
GM...SMALL CRAFT ADVISORY BAYS AND GULF 0-60 NM.
&&Hazardous weather outlook, Jul 1, 3:31 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 331 PM CDT THU JUL 1 2010 TXZ163-164-176>179-195>200-020800- BRAZOS-BURLESON-GRIMES-HOUSTON-LIBERTY-MADISON-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WASHINGTON- 331 PM CDT THU JUL 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT AND FRIDAY WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA AS A DEEP TROPICAL AIR MASS REMAINS OVER SOUTHEAST TEXAS. SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SOME LOCALLY HEAVY RAINS. RAINFALL AMOUNTS TONIGHT WILL AVERAGE BETWEEN A HALF AND ONE INCH WITH SOME HEAVIER TOTALS BETWEEN 2 AND 3 INCHES. IN ADDITION TO THE THREAT OF HEAVY RAINFALL ISOLATED FUNNEL CLOUDS AND TORNADOES WILL ALSO BE POSSIBLE DUE TO THE TROPICAL AIR MASS OVER THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LINGERING TROPICAL MOISTURE WILL HELP TO KEEP A CHANCE OF RAIN IN THE FORECAST THROUGH THE WEEKEND FOR SOUTHEAST TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME GMZ330-335-350-355-370-375-020800- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 331 PM CDT THU JUL 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG EAST WINDS WILL HELP MAINTAIN SEAS TO FROM 7 TO 10 FEET NEAR SHORE AND 9 TO 12 FEET OFFSHORE. PERIODS OF SHOWERS AND THUNDERSTORMS WILL PRODUCE BRIEF WIND GUSTS TO 35 KNOTS AND POSSIBLY A FEW WATERSPOUTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ210>214-226-227-235>238-020800- AUSTIN-BRAZORIA-CHAMBERS-COLORADO-FORT BEND-GALVESTON-HARRIS- JACKSON-MATAGORDA-WALLER-WHARTON- 331 PM CDT THU JUL 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA AS A DEEP TROPICAL AIR MASS REMAINS OVER SOUTHEAST TEXAS. SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. ADDITIONAL RAINFALL AMOUNTS WILL AVERAGE 3 TO 5 INCHES WITH SOME ISOLATED TOTALS OF 6 TO 8 INCHES. IN ADDITION TO THE THREAT OF HEAVY RAINFALL ISOLATED FUNNEL CLOUDS AND TORNADOES WILL ALSO BE POSSIBLE DUE TO THE TROPICAL AIR MASS OVER THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LINGERING TROPICAL MOISTURE WILL HELP TO KEEP A CHANCE OF RAIN IN THE FORECAST THROUGH THE WEEKEND FOR SOUTHEAST TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:26 PM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda, Wharton | 2 hr |
| Jul 1, 10:39 PM CDT | Areal Flood Advisory | HGX | Brazoria, Matagorda | 111 min |
| Jul 1, 11:43 PM CDT | Flash Flood Warning | HGX | Brazoria | 3 hr |
| Jul 1, 11:49 PM CDT | Areal Flood Advisory | HGX | Matagorda | 116 min |
| Jul 2, 10:19 AM CDT | Areal Flood Advisory | HGX | Grimes, Harris, Montgomery, Waller | 3 hr |
| Jul 2, 10:39 AM CDT | Areal Flood Advisory | HGX | Brazoria, Jackson, Matagorda | 111 min |
| Jul 2, 11:36 AM CDT | Flash Flood Warning | HGX | Brazoria | 114 min |
| Jul 2, 12:22 PM CDT | Flash Flood Warning | HGX | Matagorda | 113 min |
| Jul 2, 12:32 PM CDT | Areal Flood Advisory | HGX | Harris | 118 min |
| Jul 2, 1:27 PM CDT | Flash Flood Warning | HGX | Brazoria | 3 hr |
| Jul 2, 1:47 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 28 min |
| Jul 2, 2:14 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 31 min |
| Jul 2, 2:17 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Harris | 3 hr |
| Jul 2, 2:33 PM CDT | Flash Flood Warning | HGX | Harris | 3 hr |
| Jul 2, 3:33 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Jul 2, 3:33 PM CDT | River Flood Warning | HGX | Harris | 18 hr |
| Jul 2, 3:39 PM CDT | River Flood Warning | HGX | Brazoria, Fort Bend | 17 hr |
| Jul 2, 3:54 PM CDT | River Flood Warning | HGX | Harris | 17 hr |
| Jul 2, 4:32 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend | 3 hr |
| Jul 2, 4:53 PM CDT | River Flood Warning | HGX | Harris | 17 hr |
| Jul 2, 5:22 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 3 hr |
| Jul 2, 5:23 PM CDT | River Flood Warning | HGX | Galveston, Harris | 6 days |
| Jul 2, 5:23 PM CDT | River Flood Warning | HGX | Galveston, Harris | 16 hr |
| Jul 2, 5:42 PM CDT | River Flood Warning | HGX | Harris | 15 hr |
| Jul 2, 6:24 PM CDT | River Flood Warning | HGX | Harris | 15 hr |
| Jul 2, 6:30 PM CDT | River Flood Warning | HGX | Harris | 15 hr |
Nearby
River Flood Warnings in Texas, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.